MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN SILS PORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN LP LLC NORTH HAVEN SILS PORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number SILSPT5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ischemia (1942); Necrosis (1971)
Date of Event 04/29/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title: transanal total mesorectal excision for rectal carcinoma: short-term outcomes and experience after 80 cases source: surg endosc (2016) 30:464¿470 published online: 29 april 2015.If information is provided in the future, a supplemental report will be issued.[(b)(4)].
 
Event or Problem Description
According to the literature source of a study performed between june 2012 to september 2014 about short-term outcomes and experience after 80 cases of transanal total mesorectal excision for rectal carcinoma, in which a single-port device was used, one patient was readmitted 10 days after surgery with circular full-thickness ischemia of the mucosa distal of the anastomosis and in the anal canal, possibly caused by pressure necrosis due to the transanally placed trocar.

Brand Name
SILS PORT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key10245915
Report Number1219930-2020-02698
Device Sequence Number10905929
Product Code GCJ
UDI-Device Identifier10884523002638
UDI-Public10884523002638
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K093372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSILSPT5
Device Catalogue NumberSILSPT5
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2020
Initial Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR